# SDR DALA2020012933596

- Difficulty date: June 12, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 52,164 hours, 22,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS  MISSING.  REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-51.
